Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Numbness in the body after smoking pot. Elevated heart rate. Are these side effects?

I ve been smoking weed for a long time. And up until a month ago, it stopped being enjoyable. After smoking the pot, I get this numb feeling through out my entire body, even after I m not high anymore. Even the day after I smoked, the feeling randomly came back. Like a physical high. My body feels like it does when an arm or a leg feel like when it falls asleep. As if stimulation from touching things is heightened. My heart beats really fast to. Is it depersonalization? After effects? Should I be worried? I m getting scared.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Using pot and smoking it in large quantities may cause you to have hallucinations and delusions and numbness in different parts of the body and weird sensations. I would think that this is due to the usage of the substance in excess and that you are becoming physiologically and psychologically dependent on it. I also wonder if you need to see a doctor to get yourself to a rehabilitation center to detox from the medication. I believe a consultation with a psychiatrist who is well versed with the substance use disorders will be a good place to start with.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor